Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 174126, 11 pages
http://dx.doi.org/10.1155/2014/174126
Research Article

Certain Inequalities Involving Generalized Erdélyi-Kober Fractional -Integral Operators

1Department of Mathematics, Anand International College of Engineering, Jaipur 303012, India
2Department of Computer Engineering, Mashhad Branch, Islamic Azad University, Mashhad, Iran
3Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece
4Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Received 21 June 2014; Accepted 26 August 2014; Published 11 September 2014

Academic Editor: Junesang Choi

Copyright © 2014 Praveen Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shahid Mubeen, and Sana Iqbal, “Grüss type integral inequalities for generalized Riemann-Liouville k-fractional integrals,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Azizollah Babakhani, Abdolali Neamaty, Milad Yadollahzadeh, and Hamzeh Agahi, “Fractional quantum integral operator with general kernels and applications,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 20, no. 01, pp. 1750003, 2017. View at Publisher · View at Google Scholar